Vomiting Medicine For 9 Months Of Age?
Good afternoon,! My child is 9 months old, has experienced 4x vomiting today. Every breastmilk and breast milk that enters will vomit. Is Lacto B suitable for vomiting? Or is there a medicine to vomit for children aged 9 months. thanks.
Hello, thank you for your question.
Before discussing how to treat for babies vomiting, it would be better if you know in advance the cause of vomiting in your baby. I will try to describe, some of the causes that allow your child to vomit.
Vomiting in infants can be divided into 2, namely: normal vomiting (physiological) and abnormal vomiting. In physiological vomiting, this is normal because in infants the digestive system is not yet perfect, too full or choking due to rush can also occur. While the abnormal vomiting can be caused by various things, including: Gastroenteritis, namely digestive tract infections, food poisoning, food allergies, or pylorus stenosis.
The thing to note here is, what is the cause of vomiting in your child, because handling each vomiting in children is different. If your child vomiting is not accompanied by a high fever, still wants to eat and drink, vomiting is not green, is still active to play with, not weak and tired, then there is no need to worry. Then you can do handling tips so that children do not often vomit, namely:
avoid giving too much food avoid foods that cause allergies do not shake the baby if after eating give pause if you are going to give snacks after eating after eating or drinking do not directly lay the child, wait for about 1 hour then lay. But if your child experiences vomiting accompanied by, fever, diarrhea, weakness, unresponsiveness, shortness of breath, green vomiting, always feeling hungry, weight does not increase. Then immediately check your child to the pediatrician. In order to do a supporting examination.
Lacto B is a type of probiotic used for the healing process of pediatric diarrhea, not to treat vomiting. Meanwhile, to overcome vomiting in children with drugs need to be adjusted to the causes and conditions of children, and based on the results of a doctor's examination. Because the administration of anti-vomiting drugs to children can cause side effects.
May be useful. Always healthy 😊